# SDR MASA97099

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5497 - MIA-TLH - ON PREFLIGHT INSPECTION, ONE OF TWO RED EMERGENCY FLOOR PATH LIGHTS FAILED TO ILLUMINATE.  MAINTENANCE DEFERRED THE FLOOR PATH LIGHTS PER MEL 33-51-1.  AIRCRAFT WAS RELEASED FOR SERVICE.  IN SUBSEQUENT MAINTENANCE, THE AFT EMERGENCY BATTERY WAS REMOVED AND REPLACED, OPS CHECK GOOD.  (M)
